# SDR AU000434

- Difficulty date: May 27, 2000
- Submitted: July 4, 2000
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Engine: Garrtt TPE33111U
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Nozzle
- Part number: 31032359
- Condition: Failed
- Location: Fuel Injector
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FUEL INJECTOR NOZZLE INLET SHEARED IN THREADED AREA.
